UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 1 | January 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 2 Issue 11
November-2015
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1701225


Registration ID:
230138

Page Number

1277-1282

Share This Article


Jetir RMS

Title

Discrete Linear Bilevel Programming Problems Using Transformation

Abstract

In this paper an algorithm is developed to solve the integer linear bilevel programming (ILBP) problem. The ILBP is transferred into a single level programming which can be solved by the algorithm proposed here. This algorithm deals by changing the randomly generated initial population into an initial population satisfying the constraints to improve the efficiency of the algorithm to deal with the constrains.

Key Words

Linear functios; bilevel programming; Integer programming; genetic algorithm; Kuhn-Tucker conditions.

Cite This Article

"Discrete Linear Bilevel Programming Problems Using Transformation", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.2, Issue 11, page no.1277-1282, November-2015, Available :http://www.jetir.org/papers/JETIR1701225.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Discrete Linear Bilevel Programming Problems Using Transformation", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 11, page no. pp1277-1282, November-2015, Available at : http://www.jetir.org/papers/JETIR1701225.pdf

Publication Details

Published Paper ID: JETIR1701225
Registration ID: 230138
Published In: Volume 2 | Issue 11 | Year November-2015
DOI (Digital Object Identifier):
Page No: 1277-1282
Country: -, -, - .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000515

Print This Page

Current Call For Paper

Jetir RMS